A 15-year-old male asked:
Disclaimer

forgot to take lexapro (escitalopram) for 2-3 days 15 mg once a day. not sure if this is why but i feel really off, weak, shaky, not tired, dizzy, light headed, hot

1 doctor answer
Dr. Larry Eastburn
23 years experience Family Medicine
Very likely!: Lexapro, (escitalopram) a SSRI, is used primarily for depression. One of its benefits is that it works rather quickly. Unfortunately it also needs to be tapered off slowly as do most psychiatric medications. Your symptoms are what most of my patients have had when discontinuing the drug abruptly or forgetting to take it for over 2 days. One should resume with the regular dose and take daily. Mild exercise helps
Answered on Oct 16, 2019
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 19-year-old female asked:
Dr. Paul Grin
Dr. Paul Grin answered
35 years experience Pain Management
Stress: It is a possibility that you have myofacial pain syndrome due to due to the excessive stress. Lexapro (escitalopram) is a great medication to mange th ... Read More
A 17-year-old male asked:
Dr. Heidi Fowler
24 years experience Psychiatry
That is pretty: Strong reaction - but I have heard similar things from other patients.
A 24-year-old male asked:
Dr. Zachary Veres
17 years experience Family Medicine
Dizzy: probably a lexapro (escitalopram) side effect. If you need further help do a virtual consult so i can better understand your situation
A 35-year-old female asked:
Dr. Marshall Nickel
13 years experience Family Medicine
Lexapro (escitalopram): Lexapro (escitalopram) has some side effects, and can even be experienced after taking for awhile. Some dizziness, lightheadedness, and even some hea ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month